# SDR SWAA2021102531977

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 57,374 hours, 33,914 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194E HAS ONE FASTENER HOLE ELONGATED (MARKED) ; / [01] EA 21-153-03126 ADDED AS SUBTASK.; [02] REPAIRED PER EA 21-153-03126
